# SDR QXEA2011022800194

- Difficulty date: February 24, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 24,052 hours, 25,216 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 11524003
- Part serial: 115240000509
- Condition: Failed
- Location: Apu
- Part time: 3,899 hours, 4,382 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, F, J
- Precautionary procedure: O

## Discrepancy

DC BUSS FAULT CAUTION & EPCU SHOWED FAULT CODE 27. LOUD HOWLING NOISE FROM TAIL OF ACFT AT APU, FLAMES SEEN BY FUELER RT SIDE OF APU COWLING. APU AUTO SHUTDOWN.  INSPECTED AND FOUND APU STARTER/GENERATOR FAILED.  REMOVED AND REPLACED IAW AMM TASK 24-33-01-000-801/400-801. INPSECTED APU ENCLOSURE & AFFECTED COMPONENTS. NO DEFECTS NOTED. OPS CHECKED GOOD. INSPECTED APU CHIP DETECTOR FOR DEFECTS.  NONE NOTED.  FOR DC BUSS CAUTION: INSPECTED AND FOUND MAIN, AUX & STANBY BATTERIES DEPLETED RT MAIN. AUX & STANDBY BATTERIES IAW E/C 6240001 OP'S CHECKED GOOD C/W OP'S CHECK OF AC VARIABLE FREG GEN SYSTEM FOR FAULT CODE 27 IAW TASK 24-21-00-710-801 OP'S CHECKED GOOD. RETURNED TO SERVICE.
